| Model Number |
CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the handle during use.
Event or Problem Description
Per loan / consignment inspections operator: the handle is loose on the shank.The device was sent in without any customer allegation.The problem was noticed after the surgery.There was no harm or adverse event reported by the customer.No further information received.